A member asked:

I've been taking 10mg of amitriptyline for 6 months nightly. i'm being switched to 50mg of trazodone nightly. will i get any withdrawals from this? should i taper off the amitriptyline first?

A doctor has provided 1 answer
Dr. Kate Erwin answered

Specializes in

No real side effects are expected coming off of 10 mg of amitriptyline but you could cut the 10 mg pill in calf and use that for 3-5 days. Good luck!

Answered Mar 1, 2021

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...